Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 77, NWS Springfield, MO

July 26, 2015Texas County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 26, 2015, 4:09 PM CDT for Texas County, Missouri. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2015, 4:09 PM CDT (21:09 UTC)
Expired
Jul 26, 2015, 8:00 PM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Texas County, MO

The radar

The Springfield radar (KSGF), 136 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 5:00 PM CDTFLASH FLOOD6 Ese Houston, MOWATER RESCUE ALONG FOSTER ROAD
Jul 26, 5:30 PM CDTFLASH FLOOD1 E Houston, MOWATER RESCUE AT A RESIDENCE. 4 PERSONS TRAPPED. WATER WAS TOO SWIFT FOR BOAT RESCUE. WATER HAD RECEDED BY 7 PM. NO INJURIES
Jul 26, 5:30 PM CDTFLASH FLOODE Houston, MO4-5 INCHES OF RAIN FELL IN BRUSHY CREEK AND CAUSED FLASH FLOODING IN HOUSTON. FLOOD WATERS DAMAGED MULTIPLE BUSINESSES INCLUDING A RECYCLING BUSINESS. NUMEROUS ROADS IN TOWN WERE CLOSED DURING THE FLOODING.
Jul 26, 5:33 PM CDTFLASH FLOODEne Houston, MOBRUSHY CREEK IS FLOODING ALONG HIGHWAY F AT US 63 HIGHWAY IN HOUSTON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1143 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1391 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

696 
WGUS53 KSGF 262109
FFWSGF
MOC215-270100-
/O.NEW.KSGF.FF.W.0077.150726T2109Z-150727T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
409 PM CDT SUN JUL 26 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 800 PM CDT.

* AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. A NEARLY STATIONARY THUNDERSTORM HAS PRODUCED OVER    
  TWO INCHES OF RAIN IN EAST CENTRAL TEXAS COUNTY OVER THE LAST      
  HOUR.  HEAVY RAIN WILL CONTINUE UNTIL THIS THUNDERSTORM            
  DISSIPATES. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. LOCATIONS IN THE WARNING INCLUDE...ARROLL...BUCYRUS...ELK
  CREEK...EUNICE...HOUSTON...LICKING...PRESCOTT...RAYMONDVILLE...    
  SIMMONS...SOLO AND YUKON. CREEKS...STREAMS AND LOW WATER           
  CROSSINGS  WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH  
  FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3708 9171 3711 9196 3721 9214 3740 9209
      3750 9195 3751 9175 3743 9176 3742 9173

$$
4 follow-up statements
572 
WGUS73 KSGF 262227
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
527 PM CDT SUN JUL 26 2015

MOC215-270100-
/O.CON.KSGF.FF.W.0077.000000T0000Z-150727T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TEXAS MO-
527 PM CDT SUN JUL 26 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL TEXAS COUNTY...

AT 523 PM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED THAT 
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED 
AREA. RADAR ESTIMATES THAT 3 TO 5 INCHES OF RAINFALL HAS OCCURRED 
THIS AFTERNOON IN A CORRIDOR FROM JUST EAST OF HOUSTON INTO THE 
YUKON AND EUNICE AREAS. THIS HAS RESULTED IN FLASH FLOODING ACROSS 
THIS REGION OF TEXAS COUNTY.

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE...ARROLL...BUCYRUS...CLEAR
SPRINGS...ELK CREEK...EUNICE...HOUSTON...LICKING...PRESCOTT...
RAYMONDVILLE...SIMMONS...SOLO AND YUKON. CREEKS...STREAMS AND LOW
WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF
FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3708 9171 3711 9196 3721 9214 3740 9209
      3750 9195 3751 9175 3743 9176 3742 9173

$$

SCHAUMANN
430 
WGUS73 KSGF 262236
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
536 PM CDT SUN JUL 26 2015

MOC215-270100-
/O.CON.KSGF.FF.W.0077.000000T0000Z-150727T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TEXAS MO-
536 PM CDT SUN JUL 26 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL TEXAS COUNTY...

AT 530 PM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED THAT 
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED 
AREA. RADAR ESTIMATES THAT 3 TO 5 INCHES OF RAINFALL HAS OCCURRED 
THIS AFTERNOON IN A CORRIDOR FROM JUST EAST OF HOUSTON INTO THE 
YUKON AND EUNICE AREAS. THIS HAS RESULTED IN FLASH FLOODING ACROSS 
THIS REGION OF TEXAS COUNTY. ONE WATER RESCUE HAS ALREADY OCCURRED 
DUE TO THIS FLASH FLOODING.

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE...ARROLL...BUCYRUS...CLEAR
SPRINGS...ELK CREEK...EUNICE...HOUSTON...LICKING...PRESCOTT...
RAYMONDVILLE...SIMMONS...SOLO AND YUKON. CREEKS...STREAMS AND LOW
WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF
FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3708 9171 3711 9196 3721 9214 3740 9209
      3750 9195 3751 9175 3743 9176 3742 9173

$$

SCHAUMANN
985 
WGUS73 KSGF 262328
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 PM CDT SUN JUL 26 2015

MOC215-270100-
/O.CON.KSGF.FF.W.0077.000000T0000Z-150727T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TEXAS MO-
628 PM CDT SUN JUL 26 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL TEXAS COUNTY...

AT 625 PM CDT...EMERGENCY MANAGEMENT OFFICIALS AND BROADCAST MEDIA 
REPORTED THAT EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS 
THE WARNED AREA. RADAR ESTIMATES THAT 3 TO 5 INCHES OF RAINFALL HAS 
OCCURRED THIS AFTERNOON IN A CORRIDOR FROM HOUSTON INTO THE YUKON 
AND EUNICE AREAS. THIS HAS RESULTED IN FLASH FLOODING ACROSS THIS 
REGION OF TEXAS COUNTY. BRUSHY CREEK IS OUT OF ITS BANKS AND IS 
FLOODING PORTIONS OF HIGHWAY 63 AROUND HOUSTON. SOME FLOODING OF 
STRUCTURES IS ALSO OCCURRING.

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE...ARROLL...BUCYRUS...CLEAR
SPRINGS...ELK CREEK...EUNICE...HOUSTON...LICKING...PRESCOTT...
RAYMONDVILLE...SIMMONS...SOLO AND YUKON. CREEKS...STREAMS AND LOW
WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF
FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3708 9171 3711 9196 3721 9214 3740 9209
      3750 9195 3751 9175 3743 9176 3742 9173

$$

SCHAUMANN
452 
WGUS73 KSGF 270058 RRA
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
758 PM CDT SUN JUL 26 2015

MOC215-270108-
/O.EXP.KSGF.FF.W.0077.000000T0000Z-150727T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TEXAS MO-
758 PM CDT SUN JUL 26 2015

...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 PM CDT FOR CENTRAL
TEXAS COUNTY...

THIS FLASH FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD ADVISORY 
WHICH IS IN EFFECT UNTIL 2 AM CDT.

LAT...LON 3708 9171 3711 9196 3721 9214 3740 9209
      3750 9195 3751 9175 3743 9176 3742 9173

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 2:58 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 26, 2:58 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 PM CDT Sun Jul 26 2015

.SHORT TERM...(This Evening through Monday)
Issued at 233 PM CDT SUN JUL 26 2015

Upper level ridge centered over the Texas Panhandle continues to
be the dominant weather feature during this forecast period. This
ridge is keeping a very warm and humid air mass over the region.
In addition...mid-level waves transiting the northern periphery of
this ridge are continuing to set off convection...primarily
during the afternoon and evening hours. This convection has
developed over the eastern sections of the CWA this afternoon
along old outflow boundaries.

With the ridge expected to remain in place through the the first
part of the week...expect afternoon high temperatures to range from
the low to mid 90s with heat index values in the 103 to 107
degrees.  Will thus extend the heat advisory and excessive heat
warnings into Monday. McDonald county in far southwest Missouri has
consistently been hitting heat index criteria...so will add to
excessive heat warning.

Convection remains a little tricky.  Instability is definitely present
as well as numerous outflow boundaries from previous convection.
Believe any convection that does fire late this afternoon will be
confined primarily to northern and eastern sections and will last
into the evening hours. Any convection that does fire has the
potential to become severe with damaging winds being the primary
threat.

.LONG TERM...(Monday Night through Sunday)
Issued at 233 PM CDT SUN JUL 26 2015

Warm and humid conditions should remain over the area through early
next week as the upper level ridge remains firmly in place over the
Southern Plains.  The ridge is still forecast to amplify in response
to an approaching short wave now entering the Pacific Northwest. As
this occurs...the convective chances will decrease as the storm
track is pushed northward.

By late Tuesday...the upper level wave moving across the Northern
Plains will begin to deamplify the ridge and push a surface cold
front southward into the region.  While precipitation chances will
increase as the front approaches...do not expect more than slight
chance to chance PoPs at this time.

As the upper level wave transits the Great Lakes on Thursday...it
will cause the upper ridge to amplify and retrograde to the west
taking up a position over the Great Basin by Friday.  As this
happens...a more northwesterly flow develops which will bring a
slightly cooler and drier air mass to the region. Highs on
Thursday through the end of the forecast period should be in the
mid to upper 80s with overnight lows in the 60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1255 PM CDT SUN JUL 26 2015

VFR conditions should continue through the next 24 hours, as any
thunderstorm chances remain north and east of the terminals. Winds
will remain light out of the south.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY until 9 PM CDT this evening FOR MOZ055>058-067>071-
     078>083-089>092-094>098-101>106.

     HEAT ADVISORY from 1 PM to 8 PM CDT Monday FOR MOZ055>058-
     067>071-078>083-089>092-094>098-102>106.

     EXCESSIVE HEAT WARNING until 9 PM CDT this evening FOR MOZ066-
     077-088-093.

     EXCESSIVE HEAT WARNING from 1 PM to 8 PM CDT Monday FOR MOZ066-
     077-088-093-101.

KS...EXCESSIVE HEAT WARNING until 9 PM CDT this evening FOR KSZ073-
     097-101.

     EXCESSIVE HEAT WARNING from 1 PM to 8 PM CDT Monday FOR KSZ073-
     097-101.

&&

SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...Boxell
Hazardous weather outlook, Jul 26, 3:59 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CDT SUN JUL 26 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
359 PM CDT SUN JUL 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  LIMITED LIGHTNING RISK.
  SIGNIFICANT EXCESSIVE HEAT RISK.

DISCUSSION...

 HEAT INDICES WILL RANGE FROM THE UPPER 90S TO AROUND 105 DEGREES
 LATE THIS AFTERNOON INTO EARLY THIS EVENING. THE HOTTEST
 TEMPERATURES WILL OCCUR OVER EXTREME SOUTHEAST KANSAS AND FAR
 WESTERN MISSOURI.

 SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY THIS
 EVENING...MAINLY ACROSS THE EASTERN OZARKS. FREQUENT LIGHTNING
 AND WINDS TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. IN
 ADDITION...LOCALLY HEAVY RAIN MAY RESULT IN MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  HEAT INDICES WILL RANGE FROM 102 TO 106 DEGREES THROUGH AT
  LEAST TUESDAY.

  THUNDERSTORMS ARE POSSIBLE BY WEDNESDAY AND THURSDAY AS A
  FRONTAL SYSTEM APPROACHES FROM THE NORTH.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS OVER
 MAINLY SOUTH CENTRAL MISSOURI.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

GAEDE

In the hours before

Special weather statement, Jul 26, 2:49 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 PM CDT SUN JUL 26 2015

MOZ071-082-083-098-262015-
DENT MO-PHELPS MO-SHANNON MO-TEXAS MO-
249 PM CDT SUN JUL 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR DENT...EASTERN TEXAS...SHANNON
AND SOUTHEASTERN PHELPS COUNTIES UNTIL 315 PM CDT...

AT 246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS EXTENDING FROM SLIGO TO 3 MILES
SOUTH OF HOUSTON TO 6 MILES SOUTHEAST OF EMINENCE...MOVING EAST AT
10 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE AKERS...ALLEY SPRING...ANUTT...ARROLL...
BANGERT...BOSS...BUNKER...DARIEN...ELK CREEK...EMINENCE...EUNICE...
GLADDEN...HARTSHORN...HOUSTON...HOWES MILL...HOWES...JADWIN...LAKE
SPRING...LECOMA...LENOX...LICKING...MIDRIDGE...MONTAUK...PINE
CREST...PRESCOTT...RAYMONDVILLE...ROUND SPRING...SALEM...SLIGO...
SOLO...STONE HILL...SUMMERSVILLE...TURTLE...WEST EMINENCE AND YUKON.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE CURRENT
RIVER STATE PARK...MONTAUK STATE PARK...AND THE OZARK NATIONAL
SCENIC RIVERWAYS.

THESE STORMS ARE PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. SEEK
SHELTER INDOORS IMMEDIATELY.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

LAT...LON 3709 9103 3708 9121 3706 9122 3708 9163
      3718 9201 3751 9201 3780 9177 3785 9152
      3780 9152 3779 9131 3771 9130 3770 9114
      3759 9115 3759 9130 3751 9131 3750 9120
      3726 9115 3725 9111 3720 9111 3716 9102
TIME...MOT...LOC 1947Z 270DEG 8KT 3779 9141 3728 9197
          3709 9127

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:49 PM CDTSpecial Weather StatementSGFDent, Shannon, Texas26 min
Jul 26, 2:51 PM CDTExcessive Heat WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more3 days
Jul 26, 2:51 PM CDTHeat AdvisorySGFBarry, Benton, Camden, Cedar, Christian, Dade and 23 more25 hr
Jul 26, 2:57 PM CDTSevere Thunderstorm WarningSGFShannon33 min
Jul 26, 3:29 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas46 min
Jul 26, 3:33 PM CDTFlash Flood WarningSGFDent, Shannon, Texas4 hr
Jul 26, 4:31 PM CDTSevere Thunderstorm WarningSGFTexas44 min

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.